# SDR UPS98826903

- Difficulty date: June 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 57799133N1
- Condition: Corroded
- Location: Bs 450-610
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FUSELAGE SKIN AT STA 450 TO 610 STR 33R-33L IS CORRODED BEYOND LIMITS.  REMOVED AND REPLACED SKIN IAW DWG 5779913 AND SRM 51-1-20D.
